Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 112, NWS Philadelphia/Mount Holly

November 25, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 25, 2025, 2:04 AM EST. It took effect at Nov 27, 2025, 7:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 25, 2025, 2:04 AM EST (07:04 UTC)
In effect from
Nov 27, 2025, 7:00 PM EST
Expired
Nov 25, 2025, 4:57 AM EST
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

561 
WHUS71 KPHI 250704
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
204 AM EST Tue Nov 25 2025

ANZ450>455-252015-
/O.EXT.KPHI.SC.Y.0110.251125T2300Z-251127T2300Z/
/O.NEW.KPHI.SC.Y.0112.251128T0000Z-251128T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
204 AM EST Tue Nov 25 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
6 PM EST THURSDAY...

* WHAT...West winds 20 to 30 kt and seas 3 to 6 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...6 PM this evening to 6 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-252015-
/O.NEW.KPHI.SC.Y.0111.251127T0200Z-251127T2300Z/
/O.NEW.KPHI.SC.Y.0112.251128T0000Z-251128T1000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
204 AM EST Tue Nov 25 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM WEDNESDAY TO 6 PM EST
THURSDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and rough
  waters expected. 

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...9 PM Wednesday to 6 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hoeflich
2 follow-up statements
298 
WHUS71 KPHI 250715
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
215 AM EST Tue Nov 25 2025

ANZ450>455-252015-
/O.EXT.KPHI.SC.Y.0110.251126T0000Z-251127T2300Z/
/O.CON.KPHI.SC.Y.0112.251128T0000Z-251128T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
215 AM EST Tue Nov 25 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
6 PM EST THURSDAY...

* WHAT...West winds 20 to 30 kt and seas 3 to 6 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...7 PM this evening to 6 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Winds will be out of the south/southwest
  around 20 to 30 kt tonight, with a lull on Wednesday. Seas will
  remain elevated on Wednesday though. Winds quickly shift on
  Wednesday evening, becoming westerly once a cold front passes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-252015-
/O.EXT.KPHI.SC.Y.0111.251127T0300Z-251127T2300Z/
/O.CON.KPHI.SC.Y.0112.251128T0000Z-251128T1000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
215 AM EST Tue Nov 25 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM WEDNESDAY TO
6 PM EST THURSDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and rough
  waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...10 PM Wednesday to 6 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hoeflich
942 
WHUS71 KPHI 250957
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
457 AM EST Tue Nov 25 2025

ANZ450>455-252300-
/O.CON.KPHI.SC.Y.0110.251126T0000Z-251127T2300Z/
/O.CAN.KPHI.SC.Y.0112.251128T0000Z-251128T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
457 AM EST Tue Nov 25 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 6 PM EST THURSDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From 7 PM this evening to 6 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Winds will be out of the south/southwest 
  around 20 to 30 kt tonight, with a lull on Wednesday. Seas 
  will remain elevated on Wednesday though. Winds quickly shift 
  on Wednesday evening, becoming westerly once a cold front 
  passes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-252300-
/O.CON.KPHI.SC.Y.0111.251127T0300Z-251127T2300Z/
/O.CAN.KPHI.SC.Y.0112.251128T0000Z-251128T1000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
457 AM EST Tue Nov 25 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM WEDNESDAY TO
6 PM EST THURSDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and rough 
  waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 10 PM Wednesday to 6 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hoeflich

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 12:35 AM EST, 1 hour 29 minutes earlier.

Area forecast discussion, Nov 25, 12:35 AM EST, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1235 AM EST Tue Nov 25 2025

.SYNOPSIS...
High pressure will remain in control across the area through
tonight. Low pressure will begin to approach from the west on
Tuesday, bringing the start of unsettled weather. The low and
associated cold front will pass through Wednesday, with a few
reinforcing shots of cold air thereafter. Another high pressure
system will build in to end the week and for the start of the
weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
High pressure is currently moving overhead and offshore. Low
pressure developing over the Southern Plains will lift to the
north and east tonight through Tuesday morning. A warm front
extending from that low will lift north into the region Tuesday
afternoon.

In terms of sensible weather, high clouds continue to move into
the region tonight. Clouds will thicken and lower throughout
the day Tuesday as that warm front gets closer. Conditions will
be dry for most of the period with some rain moving in from the
west starting around midday Tuesday before spreading east late
Tuesday afternoon.

Winds become mostly light and variable tonight, then a light
southerly flow develops on Tuesday both behind the departing
high and ahead of the approaching warm front.

Lows tonight will generally range from the low to mid 30s for
most of the area, though lows will be in the mid and upper 30s
in the urban areas, Delmarva, and along the coasts. A mild day
on tap for Tuesday with highs in the low to mid 50s north and
west of the Fall Line and in the upper 50s to low 60s across
southern New Jersey and Delmarva. Depending on how far north
that warm front can get on Tuesday will determine how warm it
gets and how far north that warmth spreads.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
A weak warm front will move through Tuesday night with more
stratiform rain moving through the area. This warm front will allow
for warmer air to filter in overnight and into Wednesday. Lows
Tuesday night are in the mid 40s to mid 50s. Highs on Wednesday are
in the 60s for most.

During the day Wednesday, a cold front will be approaching the area
from the west. The coverage of the precip looks more in the form of
rain showers as the general trend has been a bit more convective.
There is also the potential for an isolated thunderstorm with some
instability present. Best potential for a rumble of thunder looks to
be in Delmarva and southern NJ. We trend drier Wednesday night with
just some lingering showers that taper off as the cold front passes
through. Rainfall totals look to be between 0.25-0.50" with
localized higher amounts. Once the cold front passes, we see
strong cold air advection and winds increasing out of the west.
Wind gusts will start to increase to 25-35 mph across the area.
Lows Wednesday night will be in the upper 20s to upper 30s. Wind
chill values will be in the 20s and potentially the teens in
the Poconos.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
Winds continue to increase for Thursday and Friday with cold air
continuing to filter in. For Thanksgiving, the day looks dry but
cold and windy. Highs are in the mid 30s to mid 40s. Gusty winds out
of the west at 30-35 mph. Lows Thursday night are in the 20s. Wind
chills will be in teens when you factor in the windy conditions.

Friday looks to be the windiest day with gusts out of the west-
northwest at 30-40 mph. In this set-up, with all the cold air
filtering in across the region, there will be ongoing lake-effect
snow showers upstream of our area. Due to the wind shift of a more
NW component, we have the potential to see some snow showers in
the Poconos and northern NJ on Friday. Highs on Friday are in
the mid 30s to mid 40s. Lows Friday night are in the 20s. Wind
chill values are in the teens again. Our winds do decrease
Friday night as a surface high builds in and moves overhead into
Saturday. This will keep us dry Friday night into Saturday.

For the weekend, it is a colder start with highs on Saturday in the
mid 30s to low 40s. By Sunday, temperatures start to climb back into
the mid 40s to mid 50s for highs. There is also the signal for
another system to bring increasing precipitation chances on
Sunday.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through 12z...VFR. Winds light/variable to calm, favoring a
southerly direction if anything.

Today...VFR through most of the day before rain moves in later
this afternoon. Cloud bases gradually lower as the day goes on.
Rain moves into the Lehigh Valley around 18z-19z, the I-95
corridor around 20z-21z, and 21z-22z for the South Jersey
terminals with lower CIGs and VSBYs occurring not much longer
after light rain begins. Thinking MVFR restrictions begin around
21z-22z for KRDG/KABE, 22z-01z for the I-95 corridor terminals,
and 00z-03z for the South Jersey terminals. Winds pick up
around 14z-15z, with a light south/southeasterly wind around
5-10 kt. High confidence in prevailing VFR through at least the
early afternoon, with moderate confidence in timing and extent
of restrictions.

Tonight...MVFR to start with IFR CIGs and possibly VSBYs moving
in as rain continues through the night. Expecting IFR conditions
to take over at the Lehigh Valley and I-95 terminals between
00z-03z. KACY/KMIV may stay MVFR depending on the positioning of
the warm front. Winds start out of the south/southeast but will
transition to the southwest between 04z-07z, around 5-10 kt. A
brisk low-level jet will result in a period of low-level wind
shear between 00z-06z. Low confidence overall.

Outlook...

Wednesday...Periods of sub-VFR conditions are expected in rain.

Wednesday night through Friday...VFR. Gusty west to northwest winds,
especially Thursday and Friday.

Saturday...VFR. West-northwest winds 5-10 knots.

&&

.MARINE...
Light and variable winds tonight, then S 5 to 10 kt late
tonight and Tuesday morning, increasing to 10 to 15 kt with
gusts up to 20 kt late in the day. Seas 1 to 2 feet, building to
2 to 4 feet late Tuesday.

Outlook...

Tuesday night...A Small Craft Advisory has been issued for all of
the ocean zones for gusts of 25 knots out of the south with seas
near 5 feet.

Wednesday...SCA conditions possible with wind gusts of 20-25 knots
and seas near 5 feet.

Wednesday night through Thursday...SCA conditions are expected with
a west-northwest wind 20-30 kt and seas 4-6 feet.

Thursday night through Friday night. Gales expected with a west-
northwest wind of 35-40 kt and seas of 4-6 feet.

Saturday...SCA conditions possible early but winds and seas quickly
subsided through the day.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 6 PM this evening to 6 AM EST
     Wednesday for ANZ450>455.

&&

SYNOPSIS...Cooper/Guzzo
NEAR TERM...AKL/Hoeflich/MPS
SHORT TERM...Guzzo
LONG TERM...Guzzo
AVIATION...AKL/Guzzo/Hoeflich/MPS
MARINE...AKL/Guzzo/MPS
Hazardous weather outlook, Nov 24, 5:05 AM EST, 20 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
505 AM EST Mon Nov 24 2025

MDZ012-015-019-020-251015-
Kent MD-Queen Annes-Talbot-Caroline-
505 AM EST Mon Nov 24 2025

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Hoeflich

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 2:04 AM ESTSmall Craft AdvisoryPHI3 days
Nov 25, 1:31 PM ESTGale WatchPHI36 hr

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.